Estimation of affine term structure models with spanned or unspanned stochastic volatility
Year of publication: |
2015
|
---|---|
Authors: | Creal, Drew ; Wu, Jing Cynthia |
Published in: |
Journal of econometrics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4076, ZDB-ID 184861-6. - Vol. 185.2015, 1, p. 60-81
|
Subject: | Zinsstruktur | Yield curve | Volatilität | Volatility | Stochastischer Prozess | Stochastic process | Schätztheorie | Estimation theory | Maximum-Likelihood-Schätzung | Maximum likelihood estimation |
-
Estimation of Affine Term Structure Models with Spanned or Unspanned Stochastic Volatility
Creal, Drew, (2014)
-
Estimation of affine term structure models with spanned or unspanned stochastic volatility
Creal, Drew, (2014)
-
Market-based estimation of stochastic volatility models
Aït-Sahalia, Yacine, (2015)
- More ...
-
Bond risk premia in consumption-based models
Creal, Drew, (2020)
-
Bond Risk Premia in Consumption-Based Models
Creal, Drew, (2017)
-
Estimation of Affine Term Structure Models with Spanned or Unspanned Stochastic Volatility
Creal, Drew, (2014)
- More ...